A squareroot of an ambiguous form in the principal genus of primitive integral binary quadratic forms of fixed discriminant is given explicitly in terms of a solution of a certain Legendre equation.

Additional Metadata
Keywords 11E16, 1991 Mathematics subject classification
Persistent URL dx.doi.org/10.1017/S0013091500005952
Journal Proceedings of the Edinburgh Mathematical Society
Citation
Hardy, K. (Kenneth), & Williams, K.S. (1993). The squareroot of an ambiguous form in the principal genus. Proceedings of the Edinburgh Mathematical Society, 36(1), 145–150. doi:10.1017/S0013091500005952